Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with mild cerebral atrophy, has increased weakness, memory loss. Any medications?

dear dr. my brother is 63 years of age , and he was diagonised to have a condition of mild cerebral atrophy . the consulting neurologist said that it is quite normal for a person of his age. of late he has become very weak and forgets dates and other small things. which when reminded he is fine. is there any medication that will help him. will be grateful if you could help thanking you william christy
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
First thing cerebral atrophy with neurodegenarative changes is a continuous process we cant stop it and because of this he may have sleepless nights,confused behaviour specially after sun downing,forgetfullness,talking things of past or names that date back to 10-20 years ago....if like this symptoms are there alzhaimers disease...dementia is the most common cause.Do start with donepezil memantidine and neuroprotectors like citicholine piracetam and heavy doses of multivitamin.If fearfullness suspiciousness etc r there bettre add with anti psychotics....and dont forget to consult a psychiatrist before giving any medication.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor